A 40-year-old female asked:
Disclaimer

what is this discharge after taking d'mannose? it burn and itch for two days, now it's just discharging..what can i take for that?

1 doctor answer
Dr. Hunter Handsfield
53 years experience Infectious Disease
See your doctor: All vaginal or other genital discharge problems need to be professionally examined in person. Depending on sexual lifestyle and risks, maybe an STD. See your doctor soon.
Answered on Jun 20, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 16-year-old female asked:
Dr. John Munshower
30 years experience Family Medicine
Infectious: As described, there is concern you have an infection, so be sure to see the Dr. and get tested so if you need treatment, it will happen. Best wishes.
1
1 thank
A 18-year-old female asked:
Dr. Albert Pizzo
60 years experience Family Medicine
Vag discharge: See a gynecologist for an examination to search for cause and cure.
1
1 thank
A 20-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
About discharges...: There is usually a simple reason for a discharge, maybe an over-the-counter treatment option to treat a discharge, as well as a prescription-only opti ... Read More
A 16-year-old female asked:
Dr. Ahmad Ibrahim
19 years experience Urgent Care
Get checked: could be blood or infection. See your doctor for a full exam
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month